# SDR QXEA200501153

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 18,250 hours, 26,322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Part time: 10,534 hours, 56,772 cycles
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA FLIGHT NR 2027 - SMOKE WARNING ON SHORT FINAL, FLASHED FOR APPROXIMATELY TWO SECONDS AND EXTINGUISHED. 10-15 SECONDS LATER IT FLASHED AGAIN FOR TWO SECONDS AND EXTINGUISHED.  ON TAXI IN IT FLASHED THREE MORE TIMES ALL LASTING 1-2 SECONDS.  REPLACED NR 1 AND NR 2 SMOKE DETECTORS.  NR 1 SMOKE DETECTOR PART NUMBER 473054, SERIAL NUMBER 0554, TSN 17043.5, CSN 24703.  NR 2 SMOKE DETECTOR INFORMATION LISTED BELOW.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
